Advanced search
1 file | 688.13 KB Add to list

A logic for the discovery of deterministic causal regularities

Mathieu Beirlaen (UGent) , Bert Leuridan (UGent) and Frederik Van De Putte (UGent)
(2018) SYNTHESE. 195(1). p.367-399
Author
Organization
Keywords
Regularity theories of causation, Causal discovery, Mackie, Adaptive logic

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 688.13 KB

Citation

Please use this url to cite or link to this publication:

MLA
Beirlaen, Mathieu, et al. “A Logic for the Discovery of Deterministic Causal Regularities.” SYNTHESE, vol. 195, no. 1, Springer Nature, 2018, pp. 367–99, doi:10.1007/s11229-016-1222-x.
APA
Beirlaen, M., Leuridan, B., & Van De Putte, F. (2018). A logic for the discovery of deterministic causal regularities. SYNTHESE, 195(1), 367–399. https://doi.org/10.1007/s11229-016-1222-x
Chicago author-date
Beirlaen, Mathieu, Bert Leuridan, and Frederik Van De Putte. 2018. “A Logic for the Discovery of Deterministic Causal Regularities.” SYNTHESE 195 (1): 367–99. https://doi.org/10.1007/s11229-016-1222-x.
Chicago author-date (all authors)
Beirlaen, Mathieu, Bert Leuridan, and Frederik Van De Putte. 2018. “A Logic for the Discovery of Deterministic Causal Regularities.” SYNTHESE 195 (1): 367–399. doi:10.1007/s11229-016-1222-x.
Vancouver
1.
Beirlaen M, Leuridan B, Van De Putte F. A logic for the discovery of deterministic causal regularities. SYNTHESE. 2018;195(1):367–99.
IEEE
[1]
M. Beirlaen, B. Leuridan, and F. Van De Putte, “A logic for the discovery of deterministic causal regularities,” SYNTHESE, vol. 195, no. 1, pp. 367–399, 2018.
@article{8552210,
  author       = {{Beirlaen, Mathieu and Leuridan, Bert and Van De Putte, Frederik}},
  issn         = {{0039-7857}},
  journal      = {{SYNTHESE}},
  keywords     = {{Regularity theories of causation,Causal discovery,Mackie,Adaptive logic}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{367--399}},
  publisher    = {{Springer Nature}},
  title        = {{A logic for the discovery of deterministic causal regularities}},
  url          = {{http://doi.org/10.1007/s11229-016-1222-x}},
  volume       = {{195}},
  year         = {{2018}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: